# SDR DLL19971338

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1208
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Loose
- Location: Nr 2 Engine
- Part time: 24,131 hours
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

ENG VIB LIGHT FOR NR 2 ENG CAME ON.  VIBS SHOWED 2.8 TO 3.0 IN NORM ON BOTH A AND B CHANNELS.  FOLLOWED POM AND SHUT DOWN ENG.  FOUND HYDRAULIC LINE FITTING LOOSE ON BRACKET, FURTHER INSPECTION REVEALED NO OTHER DISC.
